# SDR ASAA2020012733958

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,803 hours, 7,978 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT DECK PRIMARY TEMP (ZONE TEMP) LIGHT ILLUMINATED ON MASTER RECALL. RAN QRH ZONE TEMP 2.22 LIGHT EXTINGUISHED WHEN PUSHING MASTER CAUTION RESET. GROUNDED - YES. RAN AMM 21-61-00,  PACK ZONE BITE AND NO STORED FAULTS RAN PACKS IAW 21-00-00 AND NO FAULTS FOUND.
